62234members
327612posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Fainting/dizziness and radiotherapy?

6 REPLIES 6
Highlighted
JWD
Member

Re: Fainting/dizziness and radiotherapy?

Hi Caroline. Hope the zoladex injections are kind to you. I can remember having them 9 years ago and the hot flushes!! I think the best thing to do is embrace the flush!!. Regarding the dizziness I think it is all stress related. Hope your back pain settles down.
Thank you Caroline for thoughts..Yes we have got a lot going on with my husband's cancer returning. We judt cant believe it.We see his oncologist nxt week regarding treatment so at the minute it's all hospitals...hope the rest if your treatment goes well. Jo.xxx
Member

Re: Fainting/dizziness and radiotherapy?

Hi everyone,

 

I had my weekly medical review with the doctor yesterday. She's not immediately concerned about the dizziness as it could be due to other factors (lack of sleep, stress etc), but I've to keep an eye on it. I got my first zoladex injection yesterday, so it can't be a side effect of hormone treatment (YET!!! Hot flushes coming up... haha). 

 

So no follow up with that, but I was sent for an x-ray to my lower back/hip as I've had something like sciatic pain for a couple of weeks. Fingers crossed that's all it is!

 

Hope you're feeling ok Jo (I was sorry to read about everything you've been going through on the other thread)? I'm treating myself to hour-long naps each afternoon, which seems to help a bit after each treatment.

 

Caroline x

JWD
Member

Re: Fainting/dizziness and radiotherapy?

Hi Caroline I've had my 5th rad today and as soon as I got home I needed to lie down I felt quite dizzy and have a fuzzy head and feel tired. I'm going to mention it tomorrow when I go. I do suffer with tinnitus and my ears are buzzing more than ever so I'm not sure if it's that or just brought on by the radiotherapy. Hope your feeling better today. Jo xxx
Community Champion

Re: Fainting/dizziness and radiotherapy?

Hi Ice, how nasty for you. Never happened to me, but I have heard of others feeling quite weak and dizzy after rads. Some having to sit after their session until they feel able to walk. Best get it checked out though, could be other things. We're all very good at blaming our cancer treatments and meds for everything! X

Member

Re: Fainting/dizziness and radiotherapy?

Hello Ice

 

What a nasty turn. Are you by any chance on endocrine therapy at the moment, or anything else to which the fainting episode might be attributable? I think you would be wise to ask your BCN as soon as possible and mention it to the radiographers. They could refer you to your oncologist if you don't have a hotline to him/her, or you could phone your oncologist's secretary and ask to have a referral.

 

Take care

Member

Re: Fainting/dizziness and radiotherapy?

Hi ice cc

 

I hope you get to speak with your rads team, they may do some obs such as temperature and blood pressure. I collapsed whilst on chemo due to low blood pressure. I would say speak with your oncologist too. Smiley Happy

Member

Fainting/dizziness and radiotherapy?

Hi everyone,

I'm on 9/18 of my radiotherapy sessions and just had a funny turn at the check out in Morrisons. My legs gave way beneath me and my vision went dark. The poor lady at the till got a right fright when I ended up on the floor!

Has anyone else suffered from fainting/dizziness during rads? Aside from this I'm feeling tired and have a mild rash, but this funny turn came completely out of the blue.

Caroline x